# SDR ASAA2017090821893

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,716 hours, 10,865 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 NR 1 ENGINE HAS ECONOMIC FAULT MESSAGE 77-20861. "EGT SIGNAL OUT OF RANGE" ECONOMIC FAULT, DEFERRED PER T/C 78273000 NR 1 ENGINE. GROUNDED - YES. VERIFIED THAT THE FAULT WAS STILL ACTIVE. PERFORMED A T49.5 PROBE AND EGT SYSTEM INSPECTION PER AMM 77-21-01-200-801-F00. FOUND S3 PROBE RESISTANCE VALUES OUT OF LIMITS. REPLACED THE S3 T49.5 PROBE PER AMM 77-21-01/401. OPS CHECKS GOOD PER SAME.
